Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 6 records found  Search took 0.00 seconds. 
1.
3 p, 62.2 KB The algebra of thin operators is directly finite / Berberian, S. K. (University of Texas. Department of Mathematics)
1982 - 10.5565/PUBLMAT_26282_01
Publicacions de la Secció de Matemàtiques, V. 26 n. 2 (1982) p. 5-7  
2.
16 p, 265.7 KB Rings with chain conditions on projective ideals / Koehl, John (Louisiana State University. Department of Mathematics)
1982 - 10.5565/PUBLMAT_26282_02
Publicacions de la Secció de Matemàtiques, V. 26 n. 2 (1982) p. 9-24  
3.
44 p, 855.1 KB Realizability of cohomology algebras : a survey / Aguadé i Bover, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1982 - 10.5565/PUBLMAT_26282_03
Publicacions de la Secció de Matemàtiques, V. 26 n. 2 (1982) p. 25-68  
4.
13 p, 258.1 KB Coding theory as a mathematical object : regular codes and association schemes / Huguet i Rotger, Llorenç (Universitat Autònoma de Barcelona. Departament d' Informàtica)
1982 - 10.5565/PUBLMAT_26282_04
Publicacions de la Secció de Matemàtiques, V. 26 n. 2 (1982) p. 69-81  
5.
9 p, 152.1 KB Nota sobre les quasimartingales en el pla / Suñer Llabrés, Jaume (Universitat Politécnica de Barcelona. Departament de Matemàtiques)
1982 - 10.5565/PUBLMAT_26282_05
Publicacions de la Secció de Matemàtiques, V. 26 n. 2 (1982) p. 83-91  
6.
17 p, 342.4 KB Cuerpos cúbicos y cuerpo de clases de cuerpos cuadráticos reales / Llorente, Pascual (Universidad de Zulia (Veneçuela))
1982 - 10.5565/PUBLMAT_26282_06
Publicacions de la Secció de Matemàtiques, V. 26 n. 2 (1982) p. 93-109  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.